# SDR ASAA2020013072015

- Difficulty date: January 27, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 46,747 hours, 14,187 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blade
- Condition: Damaged
- Location: Lt Acm
- Part time: 46,777 hours, 14,194 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TRIP LIGHT CAME ON WHEN TRYING TO USE APU FOR A/C ON THE GROUND. IT WOULD NOT RESET WITH MASTER CAUTION. GROUNDED - YES. CONFIRMED FAULT. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST BOTH LEFT & RIGHT SIDE REF B737-800 AMM 21-61-00-700-806-002, NO FAULTS. DISCONNECTED (D532) FROM COMPRESSOR DISCHARGE OVERHEAT SWITCH REF B737-800 FIM 21-53 TASK 801 "LEFT PACK LIGHT ILLUMINATED & WILL NOT RESET" FAULT ISOLATION, LEFT PACK TRIP LIGHT STAYS OFF. REMOVED L/H ACM REF AMM 21-51-04, FOUND TURBINE BLADES BROKEN & A PIECE DISLODGED TO THE SIDE OF THE INTERIOR WALL & ACM FROZEN. INSTALLED NEW LEFT ACM IAW AMM 21-51-04. ABLE TO CONTROL LT PACK TO 20C DEGREE.
